|PEP medication combinations
Aug 17, 2010
Hello, I just started taking a PEP treatment which consists of Kaletra (2 tabs), Zerit (1 tab), and Epivir (1 tab). If I'm taking these drugs for 28days, will there be any long-term side effects? I read that Zerit has serious side effects such as facial shrinking, and causes a general body disfiguring. Will that occur if I'm only taking it for 28days? thank you
Response from Dr. Young
Hello and thanks for your post.
Short term exposure to d4T (Zerit) is rarely associated with any appearance-related side effects, so I would not expect that 28 days of your PEP regimen will lead to any disfiguring.
I hope this helps and wish you well, BY
Selecting a New Primary Care Physician
Why was I given a 6 month dosage for PEP?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.